# SDR UIEA2017072101263

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 58,868 hours, 42,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSING THRU 11K FEET ON CLIMB OUT, CAPTAINS ND BEGAN TO CYCLE ON AND OFF WITH STRONG ELECTRICAL ODOR. LEVELED OFF, TURNED BACK AND RAN- C&D SMOKE, FIRE OR FUMES QRH. MX PULLED C/B ANDTHE ODOR DIMINISHED. DURING BASE TURN,  LOST THE FO'S CDU SCREEN, AFTER LANDING,  LOST THE LOWER EICAS SCREEN. MECHANIC PULLED ALL BREAKERS ASSOCIATED WITH ALL 3 LOST CRT SCREENS. REMOVED AND REPLACED CAPT. HSI IAW AMM 34-24-04. OPS CHECK GOOD AT THIS TIME.  PERFORMED OPS CHECK OF LOWER EICAS SCREEN IAW AMM 34-41-01, OPS CHECKED GOOD AT THIS TIME. ITEM M3 REMOVED AND REPLACED F/O CDU IAW AMM 34-61-02, OPS CHECKED GOOD AT THIS TIME.  REMOVED AND REPLACED LT THRUST REVERSER UNLOCK RELAY IAW WDM 78-34-11.  PERFORMED OPS CHECK OF LT THRUST REVERSER. OPS CHECKED GOOD IAW AMM 78-31-00,  REMOVED AND REPLACED NR 1 PACK DUMP & SPRAY NOZZLE IAW AMM 21-53-05, OPERATION CHECK PASSED,  ACCOMPLISHED AMM 05-51-56 NO DAMAGE OR DISCREPANCIES NOTED AIRCRAFT OK FOR SERVICE.  REPLACED L/H PACK SPRAY/DUMP NOZZLE AND ACCOMPLISHED AMM 21-51-03. TEST PASSED, NO FURTHER HUMIDITY NOTED.
